# SDR CA130710001

- Difficulty date: July 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) JUST AFTER TAKEOFF SMOKE APPEARED IN THE CABIN.  CREW SAW THE RT PACK TEMPERATURE AT 99 DEGREES ON THE ECS PAGE.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  THIS IS A REPORTABLE NTSB INCIDENT SINCE THE PASSENGERS WERE EVACUATED ONTO THE TAXI WAY.  INSPECTED INTERIOR OF ACFT INCLUDING LAV, COCKPIT, FLOORS, VENTS, ETC.  INSPECTED THE CARGO AREAS, INSPECTED THE AFT EQUIPMENT BAY AND BOTH PACKS.  FOUND NO EVIDENCE OF BURNED OR DISCONNECTED HARDWARE. RAN THE ENGINES AND APU.  OPERATED THE PACKS. FOUND THE RT PACK AUTO FAIL AFTER OPERATING THE PACKS FOR 4-5 MIN.  DEFERRED THE RT PACK IAW MEL 21-51-1B.  THE NTSB RELEASED THE PLANE FOR CONTINUED SERVICE.
